# SDR LR7A08074

- Difficulty date: May 13, 2008
- Submitted: May 15, 2008
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 53,961 hours, 25,591 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-8 CHECK, FOUND WEB CRACKED AT BOLT HOLE UPON REMOVAL OF RT WING ATTACH ANGLE AT FS 596, WL250, RBL61.5.  REPAIR ACCOMPLISHED IAW LAC MEA 382-53-08-026.
